MAUDE Adverse Event Report: MEDLINE EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML

MEDLINE EXCELSIOR; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZE010001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility the patient was given "2l of oxygen nasal cannula" after "both lumens were flushed with the pre-filled syringe to keep catheter patent" and patient complained of being short of breath and their chest being heavy.
 
Additional Manufacturer Narrative
According to the facility the patient was given "2l of oxygen nasal cannula" after "both lumens were flushed with the pre-filled syringe to keep catheter patent" and patient complained of being short of breath and their chest being heavy.Per the facility nothing was infusing prior to the flush and after "5-7 minutes" the patient was discharged as stable.Per the facility no serious injury occurred.The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
MEDLINE EXCELSIOR
1933 heck avenue
neptune NJ 07753
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17986345
Report Number2027791-2023-00001
Device Sequence Number7531209
Product Code NGT
UDI-Device Identifier00363807100015
UDI-Public00363807100015
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberEMZE010001
Device Lot Number3142763
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown